| Catalog Number |
306499 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Material#: 306499.Batch number#: unknown.Verbatim#: i received notice that this product is causing an allergic reaction to a patient.Is questioning the sterility of product syringe flsh posiflush 10ml sal prefl plng rod 30/bx product # 0723306553.Patient harm? (b)(6) hospital declined to complete.
Additional Manufacturer Narrative
(b)(4) follow up as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of defect during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.
Event or Problem Description
No additional information received.